Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

No periods. Negative beta HCG. TVS shows PCOS. Have abdominal cramps. Should I take Meprate?

User rating for this question
Answered by
Practicing since : 2006
Answered : 828 Questions
hi doctor i have had my periods on 26th of XXXXXXX since then i have no periods ,i did a beta hcg on 9th of march it was negative i did tvs on 19th march they concluded pcos and pidwith endomerium thickness 11.2mm ,for one week i feeling cramps in my lower abdomen as if my periods are about to come but in i need to do one more beta hcg or should i take meprate as suggested by my doctor please help me...
Posted Thu, 11 Apr 2013 in Menstruation and Miscarriage
Answered by Dr. Nilofer AR 13 minutes later
Thanks for posting your query on health care magic.

Since TVs is negative for pregnancy less likely you are pregnant.
I suggest you not to repeat the test again.

Following are my recommendations:
1. Take progesterone supplements 5mg three times a day for 5 Days for withdrawal bleeding. You will get your periods in next 3-7 days after stopping medicines.
2. From next cycle you need to take OC pills for 3 months. This will regularize your cycles.
3. You have to reduce your weight if overweight.
4. After 3 months when your cycles are regular, you can start planning for a baby.

Hope this helps. Feel free to ask for further clarifications. I will be happy to help.
Dr Nilofer

Above answer was peer-reviewed by
Follow-up: No periods. Negative beta HCG. TVS shows PCOS. Have abdominal cramps. Should I take Meprate? 9 minutes later
but why that cramps in my lower abdomen is it normal having endomerial thickness of 11.2 mm ,my gynae suggested me induced ovulation and asked me to have tube test also before that i m afraid to take all these medicines do they have side effects ..i have no child will it effect my health later on..
Answered by Dr. Nilofer AR 5 hours later

Thanks for the reply.

Endometrial thickness of 11.2mm is not normal.
Abdominal cramps are because of hormonal changes which in turn has lead to increased endometrial thickness.
Ovulation induction right away will not give optimum results as far as conception is concerned.
You first need to reduce the endometrial thickness by taking OC Pills for 3 months followed by ovulation induction.
There is no problem in getting tube test done. It is to detect tube patency.

Hope this helps.
Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor